# SDR CHQA201100264

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 21,333 hours, 17,373 cycles
- Engine: Allsn AE3007A
- Engine time: 20,931 hours, 17,392 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CHANNEL FRAME AT FRAME 65 BETWEEN STRINGERS 15L AND 16L.  THE CORRODED AREA MEASURED 2.9" BY 0.8".  MAINTENANCE REPLACED FRAME 65 BETWEEN STRINGERS 15L AND 16L.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
